# SDR AMCR2014082107

- Difficulty date: August 19, 2014
- Submitted: August 21, 2014
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N279DV
- Make and model: Cessna 525C
- Aircraft serial: 525C0052
- Aircraft time: 1,059 hours, 862 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 99127316
- Part serial: E0163
- Condition: Failed
- Location: Pitch Trim
- Part time: 1,059 hours, 862 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A "PITCH TRIM FAIL" CAS MESSAGE. TRIM FAILED IN PRIMARY MODE, BUT WORKED IN SECONDARY MODE. PERFORMED AN ARES DOWNLOAD FOR MFG AND DATA CONFIRMED THAT THE LT ELEVATOR TRIM ACTUATOR HAS FAILED.
